Alert archive / Texas / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 113, NWS Midland/Odessa, TX

May 24, 2010Pecos County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 24, 2010, 4:28 PM CDT for Pecos County, Texas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2010, 4:28 PM CDT (21:28 UTC)
Expired
May 24, 2010, 5:30 PM CDT
In force
62 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

County Pecos County, TX

The radar

The Midland/Odessa radar (KMAF), 147 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 1:00 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 9.5 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2010-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2145 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2010-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2145 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
708 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

745 
WUUS54 KMAF 242128
SVRMAF
TXC371-242230-
/O.NEW.KMAF.SV.W.0113.100524T2128Z-100524T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
428 PM CDT MON MAY 24 2010

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PECOS COUNTY IN SOUTHWEST TEXAS...

* UNTIL 530 PM CDT

* AT 421 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  CENTRAL PECOS COUNTY...OR 22 MILES SOUTHEAST OF FORT STOCKTON...
  MOVING EAST AT 15 MPH. THIS STORM WILL CROSS US 285 NEAR MILE
  MARKER 449 AROUND 435 PM CDT.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  CENTRAL PECOS COUNTY ALONG US 285...20 MILES SOUTHEAST OF FORT
  STOCKTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY
EVENING FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3086 10238 3039 10238 3051 10281 3069 10282
TIME...MOT...LOC 2124Z 265DEG 15KT 3060 10271

$$
2 follow-up statements
587 
WWUS54 KMAF 242143
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
443 PM CDT MON MAY 24 2010

TXC371-242230-
/O.CON.KMAF.SV.W.0113.000000T0000Z-100524T2230Z/
PECOS TX-
443 PM CDT MON MAY 24 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR CENTRAL PECOS COUNTY...

AT 438 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED NEAR US 285 AT MILE MARKER 450...OR ABOUT 25 MILES SOUTHEAST
OF FORT STOCKTON...MOVING EAST AT 15 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
US 285 FROM MILE MARKER 444 TO 454.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY
EVENING FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3086 10238 3039 10238 3051 10281 3069 10282
TIME...MOT...LOC 2141Z 266DEG 14KT 3058 10265

$$
450 
WWUS54 KMAF 242217
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
517 PM CDT MON MAY 24 2010

TXC371-242230-
/O.CON.KMAF.SV.W.0113.000000T0000Z-100524T2230Z/
PECOS TX-
517 PM CDT MON MAY 24 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR CENTRAL PECOS COUNTY...

AT 512 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED ALONG US 285 NEAR MILE MARKER 455...OR ABOUT 28 MILES 
SOUTHWEST OF BAKERSFIELD...MOVING EAST AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS DETECTED WEAK ROTATION WITHIN THIS STORM. WHILE NOT
IMMEDIATELY LIKELY... A TORNADO MAY STILL DEVELOP. IF A TORNADO IS
SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE
IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY
EVENING FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3072 10240 3046 10239 3051 10274 3063 10274
TIME...MOT...LOC 2216Z 268DEG 12KT 3057 10256

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 3:25 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, May 24, 3:25 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
325 PM CDT MON MAY 24 2010

.DISCUSSION...
UPPER TROUGH CROSSING ROCKIES TODAY AND LIFTING NORTH WILL CONTINUE
THE STORMY PATTERN FOR REGION.  STORMS EXPECTED TO CONTINUE THROUGH
WEDNESDAY BEFORE TAPERING OFF AS UPPER RIDGE BUILDS OVER THE
REGION.  EXPECT TO SEE INCREASING TEMPERATURES AND DECREASING RAIN
CHANCES MID WEEK THROUGH THE WEEKEND.  NEXT WEST COAST TROUGH SPINS
OVER THE WEST FOR A FEW DAYS BEFORE LIFTING ACROSS THE ROCKIES BY
SUNDAY.  AT THIS TIME NOT EXPECTING MUCH PRECIP FROM THIS NEXT
TROUGH.

STORMS FIRED EARLY TODAY WITH CONVECTION DEVELOPING ALONG THE
DRYLINE BY NOON AND THESE HAVE EXPANDED THROUGH THE AFTERNOON.
SOME OF THESE STORMS HAVE ALREADY BECOME SEVERE.  THE DRYLINE WAS
LOCATED NEAR A SEMINOLE TO FORT STOCKTON LINE AS OF 19Z AND SHOULD
RETREAT BACK INTO NEW MEXICO TONIGHT.  A SEVERE STORM WATCH IS IN
EFFECT FOR THE PERMIAN BASIN... LOWER TRANS PECOS... AND BIG BEND
THROUGH 800 PM CDT.  RAIN CHANCES WILL EXPAND WEST TONIGHT AS
MOISTURE RETURNS.  SHIFTED POPS A LITTLE WEST BEGINNING TUESDAY
AS IT LOOKS THAT TRANS PECOS WESTWARD WILL HAVE A BETTER CHANCE OF
STORMS NEXT SEVERAL DAYS.

TEMPERATURES HAVE BEEN MODERATED RECENTLY AND EXPECT THIS WILL
CONTINUE NEXT FEW DAYS.  OVERNIGHT LOWS CONTINUE TO RUN HIGH AND
INTO THE 70S OVER THE EAST AS CLOUDS AND WIND HAVE KEPT TEMPERATURES
FROM COOLING MUCH.  GUIDANCE HAS BEEN RUNNING CONSISTENTLY TOO COOL
WITH LOWS SO INCREASED SLIGHTLY.  HIGHS IN THE 80S WILL INCREASE TO
THE 90S LATER IN THE WEEK.

&&

.FIRE WEATHER...
WARM... DRY... AND WINDY CONDITIONS WILL CONTINUE ACROSS THE
GUADALUPE MOUNTAINS INTO EARLY EVENING. WILL CONTINUE THE RED FLAG
WARNING FOR GUADALUPE MOUNTAINS UNTIL 7PM MDT. WIND SPEEDS WILL
DECREASE THIS EVENING AND FALL BELOW WARNING CRITERIA.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              71  84  68  84  /  40  20  30  10
CARLSBAD NM                62  83  65  87  /  10  30  20  20
DRYDEN TX                  72  89  72  88  /  30  20  30  10
FORT STOCKTON TX           72  87  67  89  /  40  30  30  10
GUADALUPE PASS TX          57  77  59  81  /  10  30  20  20
HOBBS NM                   68  82  68  85  /  20  30  30  10
MARFA TX                   61  84  58  85  /  20  20  30  20
MIDLAND INTL AIRPORT TX    72  85  69  85  /  30  20  30  10
ODESSA TX                  73  85  68  85  /  30  20  30  10
WINK TX                    71  91  70  92  /  30  30  30  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 7 PM MDT THIS EVENING FOR THE FOLLOWING
     ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ.

TX...RED FLAG WARNING UNTIL 7 PM MDT THIS EVENING FOR THE FOLLOWING
     ZONES... GUADALUPE MOUNTAINS.

&&

76/72
Hazardous weather outlook, May 24, 1:32 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
132 PM CDT MON MAY 24 2010

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-251845-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
132 PM CDT MON MAY 24 2010 /1232 PM MDT MON MAY 24 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND
EVENING...MAINLY ACROSS THE PERMIAN BASIN...TRANS PECOS REGIONS
AND BIG BEND AREAS. ANY STORMS THAT DO DEVELOP WILL HAVE THE POTENTIAL
TO BE ACCOMPANIED BY FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL.
SOME OF THESES STORMS MAY BECOME SEVERE. THE MAIN THREAT WITH THE
SEVERE THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS. A
SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE PERMIAN
BASIN...TRANS PECOS AND BIG BEND THROUGH THIS EVENING.

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED IN THE GUADALUPE
MOUNTAINS THIS AFTERNOON THROUGH EARLY EVENING. MINIMUM RELATIVE
HUMIDITY VALUES NEAR 10 PERCENT AND SUSTAINED WEST WINDS OF 20 TO
30 MPH CAN BE EXPECTED ALONG WITH HIGH FIRE DANGER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS MUCH OF THE AREA
ON TUESDAY. THOUGH THE THREAT OF WIDESPREAD SEVERE WEATHER WILL
BE LOW...A FEW THUNDERSTORMS COULD BECOME MARGINALLY SEVERE...WITH
LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING ACROSS
THE TRANS PECOS AND PORTIONS OF THE PERMIAN BASIN. SPOTTERS AND
EMERGENCY MANAGERS NEED TO MONITOR DEVELOPING WEATHER AND BE
PREPARED FOR POSSIBLE ACTIVATION.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 24, 12:32 PM CDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1232 PM CDT MON MAY 24 2010

TXZ075-241800-
PECOS-
1232 PM CDT MON MAY 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR A STRONG THUNDERSTORM AFFECTING
NORTH CENTRAL PECOS COUNTY UNTIL 100 PM CDT...

AN INTENSIFYING THUNDERSTORM WAS LOCATED OVER NORTH CENTRAL PECOS
COUNTY AT 1229 PM CDT...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF DIMES AND WINDS GUSTING TO AROUND 50 MPH ARE
POSSIBLE. FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAINS CAN
ALSO BE EXPECTED.

THIS THUNDERSTORM WILL IMPACT FARM TO MARKET ROAD 1053.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.

&&
Local storm report, May 24, 1:32 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
132 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1259 PM     HAIL             10 NNE FORT STOCKTON    31.02N 102.82W
05/24/2010  E1.75 INCH       PECOS              TX   LAW ENFORCEMENT

            GOLF BALL SIZE HAIL REPORTED 10 MILES NNE OF FORT
            STOCKTON ALONG FARM TO MARKET ROAD 1053.

&&

CHRIS.DANIELS
Local storm report, May 24, 2:35 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
235 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     TSTM WND GST     PLEASANT FARMS          31.68N 102.34W
05/24/2010  E65 MPH          ECTOR              TX   FIRE DEPT/RESCUE

            ESTIMATED 65 MPH WIND CAUSED ALUMINUM CARPORT TO BE BLOWN
            OVER AND TWISTED IN PLESANT FARMS.

&&

CHRIS.DANIELS
Special weather statement, May 24, 2:48 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
248 PM CDT MON MAY 24 2010

TXZ061-062-068-069-242015-
ECTOR-CRANE-MIDLAND-UPTON-
248 PM CDT MON MAY 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS
AFFECTING NORTHEASTERN CRANE...NORTHWESTERN UPTON...SOUTHEASTERN
ECTOR AND SOUTHWESTERN MIDLAND COUNTIES UNTIL 315 PM CDT...

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT...

NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED A THUNDERSTORM
PRODUCING SMALL HAIL UP TO DIME SIZE AND GUSTY WINDS TO NEAR 50 MPH.
THIS STORM WAS LOCATED 4 MILES SOUTHWEST OF PLEASANT FARMS AT 245 PM
CDT...MOVING NORTHEAST AT 15 MPH. OTHER AREAS AFFECTED BY THIS STORM
INCLUDE U.S. 385 BETWEEN PLEASANT FARMS AND ODESSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.

&&
Local storm report, May 24, 3:51 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
351 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     HAIL             7 SSE GIRVIN            30.98N 102.34W
05/24/2010  E1.00 INCH       PECOS              TX   PUBLIC

&&

CHRIS.DANIELS
Local storm report, May 24, 3:53 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
353 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     TSTM WND GST     7 SSE GIRVIN            30.98N 102.34W
05/24/2010  E60.00 MPH       PECOS              TX   PUBLIC

            ESTIMATED 60 MPH WIND GUST 7 MILES SSE OF GIRVIN. SEVERAL
            LARGE TREE LIMBS SNAPPED.

&&

CHRIS.DANIELS

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:28 PM CDTTornado WarningMAFPecos, Reeves32 min
May 23, 8:01 PM CDTTornado WarningMAFPecos, Reeves29 min
May 23, 8:09 PM CDTAreal Flood AdvisoryMAFPecos, Reeves3 hr
May 23, 8:34 PM CDTTornado WarningMAFPecos, Reeves26 min
May 23, 9:00 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves60 min
May 23, 9:19 PM CDTTornado WarningMAFPecos, Reeves41 min
May 24, 4:40 AM CDTRed Flag WarningMAF15 hr
May 24, 12:31 PM CDTSevere Thunderstorm WarningMAFCrane, Ector, Midland, Upton59 min
May 24, 12:51 PM CDTSevere Thunderstorm WarningMAFPecos54 min
May 24, 1:22 PM CDTSevere Thunderstorm WarningMAFCrane, Ector, Midland, Upton53 min
May 24, 1:43 PM CDTAreal Flood AdvisoryMAFPecos3 hr
May 24, 1:48 PM CDTSevere Thunderstorm WarningMAFPecos57 min
May 24, 2:01 PM CDTAreal Flood AdvisoryMAFCrane, Ector, Midland, Upton3 hr
May 24, 2:07 PM CDTSevere Thunderstorm WarningMAFCrane, Ector, Midland, Upton32 min
May 24, 2:46 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos59 min
May 24, 3:03 PM CDTFlash Flood WarningMAFCrane, Ector, Upton3 hr
May 24, 3:15 PM CDTTornado WarningMAFPecos30 min
May 24, 3:42 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Upton63 min
May 24, 4:46 PM CDTSevere Thunderstorm WarningMAFPecos59 min
May 24, 5:25 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell65 min
May 24, 5:55 PM CDTTornado WarningMAFPecos, Terrell35 min
May 24, 6:28 PM CDTTornado WarningMAFPecos, Terrell47 min

Nearby

Severe Thunderstorm Warnings in Texas, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.